# SDR QXEA2017121900705

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 25,834 hours, 27,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Separated
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP PLASTIC LENS SEPARATED FROM LIGHT. REMOVED FROM SERVICE. REMOVED DAMAGED LIGHT STRIP, REPLACED WITH NEW. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
